For best experience please turn on javascript and use a modern browser!
You are using a browser that is no longer supported by Microsoft. Please upgrade your browser. The site may not present itself correctly if you continue browsing.

Dr. J. (Jannis) Kurtz

Assistant Professor in Mathematical Methods and Applications in Data Science
Faculty of Economics and Business
Section Business Analytics

Visiting address
  • Plantage Muidergracht 12
Postal address
  • Postbus 15953
    1001 NL Amsterdam
  • Publications


    • Dumouchelle, J., Julien, E., Kurtz, J., & Khalil, E. (2024). Neur2RO: Neural Two-Stage Robust Optimization. In The Twelfth International Conference on Learning Representations International Conference on Learning Representations (ICLR).
    • Kurtz, J. (2024). Approximation Guarantees for Min-Max-Min Robust Optimization and k-Adaptability Under Objective Uncertainty. SIAM Journal on Optimization, 34(2).
    • Maragno, D., Röber, T. E., Kurtz, J., Goedhart, R., Birbil, S. I., & den Hertog, D. (in press). Finding regions of counterfactual explanations via robust optimization. INFORMS Journal on Computing.




    • Eufinger, L., Kurtz, J., Buchheim, C., & Clausen, U. (2020). A Robust Approach to the Capacitated Vehicle Routing Problem with Uncertain Costs. INFORMS Journal on Optimization, 2(2), 79-95.
    • Goerigk, M., Kurtz, J., & Poss, M. (2020). Min–max–min robustness for combinatorial problems with discrete budgeted uncertainty. Discrete Applied Mathematics, 285, 707-725.
    • Kaemmerling, N., & Kurtz, J. (2020). Oracle-based algorithms for binary two-stage robust optimization. Computational Optimization and Applications, 77(2), 539-569.


    • Chassein, A., Goerigk, M., Kurtz, J., & Poss, M. (2019). Faster algorithms for min-max-min robustness for combinatorial problems with budgeted uncertainty. European Journal of Operational Research, 279(2), 308-319.




    • Buchheim, C., & Kurtz, J. (2016). Min-max-min robustness: A new approach to combinatorial optimization under uncertainty based on multiple solutions. Electronic Notes in Discrete Mathematics, 52, 45-52.


    • Kawohl, B., Kroemer, S., & Kurtz, J. (2014). Radial Eigenfunctions for the Game-Theoretic p-Laplacian on a Ball. DIFFERENTIAL AND INTEGRAL EQUATIONS, 27(7-8), 659-670.




    This list of publications is extracted from the UvA-Current Research Information System. Questions? Ask the library or the Pure staff of your faculty / institute. Log in to Pure to edit your publications. Log in to Personal Page Publication Selection tool to manage the visibility of your publications on this list.
  • Ancillary activities
    No ancillary activities